# SDR AALA20110628TUL06

- Difficulty date: June 28, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N16545
- Make and model: Doug DC-9-82
- Aircraft serial: 53027
- Aircraft time: 58,998 hours, 30,438 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Cover Plate
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

TUL - INFLIGHT DFW-LGA.  CREW REPORTED LEFT WING FUEL LEAK.  EMERGENCY DECLARED FLIGHT DIVERTED TUL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND FUEL BOOST PUMP COVER PLATE SEAL LEAKING.  REPLACED SEALS.  SYSTEM GROUND CHECK NORMAL OPERATION.
